# SDR TWAA9615903

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31013
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1035
- System (JASC): 2530 · Buffet/Galleys
- Part: Serving Cart
- Part number: 953008119
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JFK - FLT 782 - DURING CRUISE, AISLE SERVING CART OVERHEATED AND EMITTED SMOKE.  DISCONNECTED SERVING CART.  FOUND SHORTED HEATING ELEMENTS.  REPLACED SERVING CART, MFG P/N 953008-119.  SERVING CART OPERATION THEN CHECKED NORMAL.  (M)
